# SDR CALA2024121901581

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533FAL
- Aircraft time: 49,015 hours, 17,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misrigged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY SLIDE SHOWING FROM SERVICE DOOR REF AMM TASK 25-66-01-400-804 COMPLETED THE Z-FOLD AND TUCKED THE EXCESS GIRT MATERIAL UNDER THE YELLOW COLORED COVER MATERIAL (THE VALISE) AS MUCH AS POSSIBLE AND VERIFIED GIRT PAYOUT DIMENSION AT APPROXIMATELY 11 INCHES.
